MAUDE Adverse Event Report: Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0010
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Use of Device Problem (1670); Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the removal of a lymph node for a robotic-assisted laparoscopic radical prostatectomy with lymphadenectomy procedure, the secure cadiere forceps experienced a breakage at the end of the gray shaft near the metal section and wrist.This occurred due to the bipolar maryland forceps being moved and colliding with the secure cadiere forceps, that was in the reserve arm out of the vision field. there was no damage done to the bipolar maryland forceps.The broken instrument procedure was performed, and the secure cadiere forceps was removed.A new trocar and a new secure cadiere forceps were then inserted.There was no injury to the patient.
 
Additional Manufacturer Narrative
H2) additional information: d9 h3) device evaluation: medtronic led an evaluation of the reported secure cadiere forceps and provided images.Four images were received for evaluation.Two images depicted the distal end of a secure cadiere forceps.The clevis was noted to be misplaced and the shaft was damaged.Two images depicted the operating room team interactive (orti) screen of a tower displaying a secure cadiere forceps.It was noted that the jaws were open in one image and the jaws were closed in another image.In both images, the clevis was misplaced and the shaft was damaged.Visual inspection of the returned secure cadiere forceps noted no corrosion on the electrical contacts.There was no damage noted to the surfaces of the jaws.The clevis was disengaged from the shaft and damage was observed on the shaft.The drive cables were broken within the clevis.Due to the observed damage, functional testing was precluded as the jaws were fully disengaged from the shaft.Electrical testing was performed and the secure cadiere forceps were read with no observed failures.Evaluation of the secure cadiere forceps confirmed the reported condition.The investigation concluded that the most likely cause could be traced to the device not being used as intended.The user manual states, "during teleoperation, external arm and internal instrument collisions (e.G.Between two robotically-controlled instruments or between a robotically-controlled instrument and a laparoscopic instrument) should be avoided, to prevent equipment and instrument damage and unexpected instrument movement.¿.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Hugo¿ RAS System
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50045888
Report Number1219930-2026-04669
Device Sequence Number10121532
Product Code SCV
UDI-Device Identifier10884521826748
UDI-Public(01)10884521826748(11)250924(20)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0010
Device Catalogue NumberMRASI0010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale